# SDR DALA2016082406230

- Difficulty date: August 21, 2016
- Submitted: August 26, 2016
- Operation: Air carrier
- Aircraft: N950DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53360
- Aircraft time: 41,166 hours, 34,412 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN TAIL COMPARTMENT INOPERATIVE.  REPLACED THE BATTERY PACK IAW MM.  OPS CHECKED GOOD.
